# SDR ASAA2017022619944

- Difficulty date: February 26, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 10,262 hours, 3,402 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED.  RESETS WITH MASTER CAUTION.  ACFT GROUNDED.  PERFORMED ACAU BITE CHECK IAW AMM 21-61-00. ALL PASSED  AND RESET. NO DEFECTS NOTED.
